# SDR CA060125006

- Difficulty date: January 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,667 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft Seal
- Condition: Leaking
- Location: Fuel Pump
- Component: Fcu
- Component part number: 32447452
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A GROUND RUN TO VERIFY THE COMPASS SYSTEM, TECH NOTICED UNCOMMANDED ACCELERATION AND DECELERATION OF THE RT ENGINE.  VISUAL INSPECTION IDENTIFIED BLUE DYE WASHOUT FROM THE FUEL PUMP TO FUEL CONTROL UNIT SEAL AREA AND CONFIRMED A FAULT. THE FUEL CONTROL UNIT AND FUEL PUMP ASSEMBLY WERE REMOVED AND REPLACED WITH SERVICEABLE UNITS.   (TC NR 20060125006)
